# SDR FDEA202505290822

- Difficulty date: May 29, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N124FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43546
- Aircraft time: 20,449 hours, 7,306 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 500 Flap
- Component: Flap
- Component part number: 113T230139G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING, INBOARD FLAP WITH SEVERAL DENTS  LH WING, INBOARD FLAP WAS REPAIRED I.A.W. B767 SRM 57-53-01-2R FIG. 201 (SHEET 2) DETAIL   I,SRM 51-70-10-2R REPAIR 2 FIG. 201 (SHEET 2) "C" AND SRM 51-70-03-0G PAR. 5.L FIG 16 REV. 90   AUG 15/2024
